MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL PERMATAPE 2.5 BLUE - 1PK; POLYETHYLENE SUTURE

MEDOS INTERNATIONAL SàRL PERMATAPE 2.5 BLUE - 1PK; POLYETHYLENE SUTURE
Model Number 223169
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 11/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).
 
Event or Problem Description
It was reported by the affiliate that during an arthroscopic rotator cuff repair at the time when surgeon tried to thread the permatape 2.5 blue - 1pk into the implant, it broke.No patient consequence, however there was a surgical delay of less than 30 minutes.No additional information was provided.Additional information later reported by the affiliate reported the device will not be returning for evaluation and further information regarding the event is not available.
 
Event or Problem Description
Additional information provided by the affiliate reported the device will not be returning for evaluation.The affiliate also stated additional details pertaining to the case or patient are unavailable.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional information: - event description.Udi: (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary
=
> the complaint device is not being returned, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.A manufacturing record evaluation was performed for the finished device lot number 5l44889, and no non-conformances were identified.Since the complaint device was not returned, we cannot determine a root cause for the reported failure.If the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history lot
=
> a manufacturing record evaluation was performed for the finished device lot/serial number (b)(6), and no non-conformances were identified.

Brand Name
PERMATAPE 2.5 BLUE - 1PK
Common Device Name
POLYETHYLENE SUTURE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9439651
Report Number1221934-2019-59907
Device Sequence Number3337651
Product Code GAT
UDI-Device Identifier10886705027897
UDI-Public10886705027897
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162247
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model Number223169
Device Catalogue Number223169
Device Lot Number5L44889
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/25/2019
Supplement Date Received by Manufacturer12/03/2019
01/27/2020
Initial Report FDA Received Date12/09/2019
Supplement Report FDA Received Date12/23/2019
01/28/2020
Patient Sequence Number1